Doctor insights on:
Constant Sexual Desire
Sexual assault help: That is totally an understandable response, and goes along with the fact that you had a bad trauma. That kind of trauma will result in you avoiding sexual relations, and possibly people as well. The best way to handle this anxiety and repair the damage is to consult with a mental health professional who can help you get through the trauma, and teach you skills to manage anxiety and fear. ...Read more
The usual way: There are no limits to sexual pleasure even after menopause. There are a few physiological changes which can be a problem, particularly dryness which can be compensated with solutions commercially available. You may need to increase your allure with lingerie, perfumes, special treats and times and sometimes more exotic activities (and locations). You can do it! ...Read more
Why does my penile foreskin becomes sensitive during involuntary sexual arousal and anticipatory anxiety?
The unretracted: foreskin covers the glans or head of the penis which contains many nerves and is very sensitive. When it retracts the area is exposed and the head of the penis will feel extremely sensitive. If you are not able to fully retreat your foreskin please see you doctor. Peace and good health. ...Read moreSee 2 more doctor answers
Causes distress: Hypoactive means under active, so hypoactive sexual desire means under active sexual desire. But you decide how much is enough. What's enough for you may not be enough for someone else & vice versa. More importantly, there cannot be any disorder unless the under activity causes you distress. If you're satisfied w/your level of desire, then you're fine (although your partner might not agree). ...Read moreSee 1 more doctor answer
My orgasms aren't pleasurable. I enjoy arousal. But my orgasms feel like vaginal muscle spasms and the pleasure from arousal ends. Any help?
Medication effect?: Has this change in the quality of your orgasmic experience been recent? If so, have you changed in any way medications or supplements you may be taking? Medication side effects are usually the cause for a change in sexual pleasure, especially if all other factors have remained the same. If there have been no medication changes, then recommend a complete physical examination with appropriate labs. ...Read moreSee 1 more doctor answer
Hormones and/or: depression are often factors here. Please see your doc to have a full male hormone panel taken. I prefer one from Diagnostechs Lab using saliva which your doc may not be familiar with. If hormones are ok, a mental health professional may help w/depression or other inner conflicts. Please don't use medication alone. Peace and good health. ...Read more
Waning Libido: Hi this is actually a very good and frequent question i get in my practice. I have found that as we age our libidos come and go, and at times there seems to be no sane explanation. But, libido is a higher functioning need, not as important as food or sleep. So, anything getting in the way such as stress, fatigue, depression or a number of other medical conditions can be blamed. ...Read more
Not specifically: If any activity prevents someone from having balanced nutrition, proper rest and exercise it might interfere with growth.The occasional episode of sex will not stunt your growth.However, there are several other problems associated with the practice that may have long lasting negative effects on a teen. ...Read more
Depression: Depression is extremely common and often manifests as losing one's temper easily and loss of pleasure with one's usually enjoyed activities. Of course, there are many other causes of these issues including both mental and physical ailments. Go see your primary doctor and discuss it with them. ...Read more
Libido: Probably not, but everyone is different.Get a more detailed answer ›